# SDR USAASB98253

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 6678
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 835 - DURING CLIMB-OUT FROM CLT, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  AFTER ACCOMPLISHING APPROPRIATE CHECKLIST, LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND THE ENGINE WAS NOT SHUT DOWN IN FLIGHT.  MAINTENANCE FOUND THE NR 1 ENGINE 'A' LOOP INDICATING A FLASE OVERHEAT.  REPLACED NR 1 ENGINE CORE LOOP DETECTOR.  RAN ENGINE AT POWER WITH NO FAULTS NOTED.  SYSTEM OPERATIONAL CHECK GOOD.  (M)
